The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Noncommutative Geometry


Full-Text PDF (169 KB) | Metadata | Table of Contents | JNCG summary
Volume 5, Issue 4, 2011, pp. 573–589
DOI: 10.4171/JNCG/87

Published online: 2011-09-27

Universal suspension via noncommutative motives

Gonçalo Tabuada[1]

(1) Universidade Nova de Lisboa, Portugal

In this article we further the study of noncommutative motives, initiated in [5], [6], [28]. Our main result is the construction of a simple model, given in terms of infinite matrices, for the suspension in the triangulated category of noncommutative motives. As a consequence, this simple model holds in all the classical invariants such as Hochschild homology, cyclic homology and its variants (periodic, negative, …), algebraic K-theory, topological Hochschild homology, topological cyclic homology, etc.

Keywords: Noncommutative motives, infinite matrix algebras, algebraic K-theory, cyclic homology, topological Hochschild homology

Tabuada Gonçalo: Universal suspension via noncommutative motives. J. Noncommut. Geom. 5 (2011), 573-589. doi: 10.4171/JNCG/87